Plane waves in linear homogeneous media. II

J. Graaf, de, L.J.F. Broer

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
1 Downloads (Pure)

Abstract

In this second paper the program outlined in the introduction of the first paper is carried out for the first order propagation equation. We discuss successively a representation of the solution of the initial value problem, mode decomposition, quadratic conservation laws and their classification, group velocity and stability.
Original languageEnglish
Pages (from-to)109-138
Number of pages30
JournalReports on Mathematical Physics
Volume3
Issue number2
DOIs
Publication statusPublished - 1972

Fingerprint Dive into the research topics of 'Plane waves in linear homogeneous media. II'. Together they form a unique fingerprint.

Cite this